# SDR AALA202401262347

- Difficulty date: January 24, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #12 FORWARD LOWER BOLT, BETWEEN WS 13464 AND 14057, BETWEEN RIBS 25 AND 26. REPLACED BOLT PER 26C61057005.
